# SDR SIMA202109151001

- Difficulty date: September 11, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 39,076 hours, 34,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY LIGHT STRIP #1 HAS A WIRE BROKEN-C/A-REPAIRED EMERGENCY LIGHT STRIP #1 WIRE SPLICE CONNECTOR IAW EMB 145 SWPM 20-21-00 AND 20-50-01. OPS CHECK GOOD.
